On ω-Categorical Groups and Rings of Finite Burden

Dobrowolski, J and Wagner, FO (2020) On ω-Categorical Groups and Rings of Finite Burden. Israel Journal of Mathematics, 236 (2). pp. 801-839. ISSN 0021-2172

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Dobrowolski, J
  • Wagner, FO
Copyright, Publisher and Additional Information:

This is an author produced version of an article published in Israel Journal of Mathematics. Uploaded in accordance with the publisher's self-archiving policy.

Dates:
  • Accepted: 9 May 2019
  • Published (online): 16 March 2020
  • Published: March 2020
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Funding Information:
Funder
Grant number
EU - European Union
705410
Depositing User: Symplectic Publications
Date Deposited: 12 Sep 2019 13:51
Last Modified: 16 Jun 2022 14:49
Status: Published
Publisher: Springer
Identification Number: 10.1007/s11856-020-1989-9
Open Archives Initiative ID (OAI ID):

Export

Statistics